Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ishmukhametov, Albert Zaynutdinovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:258
Abstract pages:1599
Full texts:622
References:222
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person53813
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:ishmukhametov.a-z
https://mathscinet.ams.org/mathscinet/MRAuthorID/200750

Publications in Math-Net.Ru
2007
1. A. Z. Ishmukhametov, R. Makhrous, “A dual regularized method in a control problem of plate vibrations”, Avtomat. i Telemekh., 2007, 2,  162–170  mathnet  mathscinet  zmath; Autom. Remote Control, 68:2 (2007), 361–368  scopus
2. I. P. Antipin, A. Z. Ishmukhametov, Yu. G. Karyukina, “On certain optimization methods with finite-step inner algorithms for convex finite-dimensional problems with inequality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007),  2014–2022  mathnet  mathscinet; Comput. Math. Math. Phys., 47:12 (2007), 1928–1937  scopus
2003
3. A. Z. Ishmukhametov, “Regularized approximate methods of a projection and a conditional gradient with the finite-step inner algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 43:12 (2003),  1896–1909  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:12 (2003), 1823–1836
2000
4. A. Z. Ishmukhametov, “Conditions and estimates for the convergence of solutions of control problems for singularly perturbed hyperbolic systems”, Differ. Uravn., 36:6 (2000),  774–783  mathnet  mathscinet; Differ. Equ., 36:6 (2000), 857–869
5. A. Z. Ishmukhametov, “Controllability of hyperbolic systems under singular perturbations”, Differ. Uravn., 36:2 (2000),  241–250  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 272–284
6. A. Z. Ishmukhametov, “A dual regularized method for solving a class of convex minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000),  1045–1060  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:7 (2000), 1001–1016
1994
7. A. Z. Ishmukhametov, “Conditions of stability and approximation in the optimal control of hyperbolic systems”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994),  12–28  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:1 (1994), 9–21  isi
1993
8. A. Z. Ishmukhametov, “Conditions of stability and the approximation of minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993),  1012–1029  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:7 (1993), 891–905  isi
1991
9. S. A. Avdonin, S. A. Ivanov, A. Z. Ishmukhametov, “A quadratic problem of the optimal control of the vibrations of a string”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  781–785  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 154–158
1987
10. A. Z. Ishmukhametov, “On the smoothness of solutions of the Cauchy problem for a second-order hyperbolic operator-differential equation”, Differ. Uravn., 23:3 (1987),  493–499  mathnet  mathscinet
11. A. Z. Ishmukhametov, “Approximation of second-order hyperbolic operator-differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 27:8 (1987),  1154–1165  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 127–135
1985
12. A. Z. Ishmukhametov, “Synthesis of optimal control for systems described by a hyperbolic equation”, Differ. Uravn., 21:4 (1985),  597–604  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022